Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am not bleeding after taking 2nd abortion pill. Is it normal ?

Hi,I am undergoing medical abortion .The fetus is 4 weeks gestation . I have taken the 1st pill on last saturday. And today I have to take the second pill.But till now bleeding has not started.So,is it normal? And I have 1.4 year old baby.She is exclusively depends on solid. But she is habituated to be nursed at least while sleeping.But now I have stopped for 2 days.So, she is crying a lot.So,pls suggest for how many days I should stop feeding her.And is it okay if she will be breastfed at the time of sleeping while I am on pills? Need your reply.Thanks in advance.
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response

there is no bleeding after 1 st pill you will have bleeding after second pill.

Discontinue breast feed gradually otherwise she get habituated and its difficult to discontinue after she get uderstanding.

Answered: Mon, 18 Jul 2011
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
It is not known that medical abortion pills are excreted in breast milk or not. So on safer side it would be good idea to discontinue breast feeding till abortion procedure is over. Take care.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor